MathSciNet Relay Station
MathSciNet bibliographic data
MR2538556 (2010g:16055) 16T05
Burciu, Sebastian Normal Hopf subalgebras of semisimple Hopf algebras. Proc. Amer. Math. Soc. 137 (2009), no. 12, 3969–3979.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement